| Model Number |
TRUETRACK |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Urinary Frequency / Polyuria (2275)
| Date of Event |
06/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-18 user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer on 6/30/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the product.
Event or Problem Description
Consumer reported complaint for e-5 error code accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of blurry vision and frequent urination medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification.During the call on (b)(6) 2017, a blood test was performed fasting by the customer and produced test results of 483mg/dl using true track meter.The test strip lot manufacturer's expiration date is 05/28/2019 and open vial date is within the month of (b)(6) 2017.The meter memory was not reviewed for previous test result history.Customer complaining for e-5 message when blood is absorbed.Customer reports symptoms of blurry vision and frequent urination.After troubleshooting customer was able to obtain a blood glucose result.